MathSciNet Relay Station
MathSciNet bibliographic data
MR1303036 35L60 (35B25 35L40 76C99)
Schochet, Steven Fast singular limits of hyperbolic PDEs. J. Differential Equations 114 (1994), no. 2, 476–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement